UNIGE document Scientific Article
previous document  unige:4222  next document
add to browser collection
Title

Aharonov-Bohm oscillations in a mesoscopic ring with a quantum dot

Authors
Levy Yeyati, Alfredo
Published in Physical Review. B, Condensed Matter. 1995, vol. 52, no. 20, p. 14360-14363
Abstract We present an analysis of the Aharonov-Bohm oscillations for a mesoscopic ring with a quantum dot inserted in one of its arms. It is shown that microreversibility demands that the phase of the Aharonov-Bohm oscillations changes {\it abruptly} when a resonant level crosses the Fermi energy. We use the Friedel sum rule to discuss the conservation of the parity of the oscillations at different conductance peaks. Our predictions are illustrated with the help of a simple one channel model that permits the variation of the potential landscape along the ring.
Keywords Condensed matter
Identifiers
Full text
Structures
Citation
(ISO format)
LEVY YEYATI, Alfredo, BUTTIKER, Markus. Aharonov-Bohm oscillations in a mesoscopic ring with a quantum dot. In: Physical Review. B, Condensed Matter, 1995, vol. 52, n° 20, p. 14360-14363. https://archive-ouverte.unige.ch/unige:4222

158 hits

284 downloads

Update

Deposited on : 2009-11-30

Export document
Format :
Citation style :